Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Errata to “Approximation classes for adaptive higher order finite element approximation”
HTML articles powered by AMS MathViewer

by Fernando D. Gaspoz and Pedro Morin PDF
Math. Comp. 86 (2017), 1525-1526 Request permission


It has been brought to our attention that there is an error in the statement of Theorem 2.2 of our article Approximation classes for adaptive higher order finite element approximation, Math. Comp. 83 (2014), no. 289, pp. 2127–2160. We briefly explain how this error can be corrected.
Similar Articles
Additional Information
  • Fernando D. Gaspoz
  • Affiliation: Institut für Angewandte Mathematik und Numerische Simulation, Universität Stuttgart, Pfaffenwaldring 57, D-70569 Stuttgart, Germany
  • MR Author ID: 884857
  • Email:
  • Pedro Morin
  • Affiliation: UNL, CONICET, FIQ, Departamento de Matemática, Facultad de Ingeniería Química, Santiago del Estero 2829, S3000AOM Santa Fe, Argentina
  • Email:
  • Received by editor(s): July 16, 2016
  • Received by editor(s) in revised form: July 27, 2016
  • Published electronically: December 14, 2016
  • © Copyright 2016 American Mathematical Society
  • Journal: Math. Comp. 86 (2017), 1525-1526
  • MSC (2010): Primary 41A25, 65D05; Secondary 65N30, 65N50
  • DOI:
  • MathSciNet review: 3614026